MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; PERMANENT PACEMAKER ELECTRODE
Model Number 1888TC/46
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was noted that the patient presented for follow-up on (b)(6) 2009, the patient had experienced a sensation of palpitations with exertion but at the time, diaphragmatic stimulation could not be elicited.The device was reprogrammed and the symptoms seemed to have been resolved.It was reported that the patient presented for lead revision and device change out procedure on (b)(6) 2016.The left ventricular lead exhibited diaphragmatic stimulation despite having a history of reprogramming and the right atrial lead exhibited noise.Both leads were explanted and replaced successfully.
 
Additional Manufacturer Narrative
Correction: the previously reported describe event or problem in the initial report was incorrect.The describe event or problem in this report is correct and should supersede the previously reported.(b)(4).
 
Event or Problem Description
It was noted that the patient presented for follow-up on (b)(6) 2009, the patient had experienced a sensation of palpitations with exertion but at the time, diaphragmatic stimulation could not be elicited.The device was reprogrammed and the symptoms seemed to have been resolved.It was reported that the patient presented for lead revision and device change out procedure on (b)(6) 2016.The left ventricular lead exhibited diaphragmatic stimulation despite having a history of reprogramming.It was also noted that right atrial lead was fractured, had insulation damage, and exhibited noise.Both leads were explanted and replaced successfully.

Brand Name
TENDRIL ST
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7644187
Report Number2017865-2018-09398
Device Sequence Number2324329
Product Code NVN
UDI-Device Identifier05414734501958
UDI-Public05414734501958
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model Number1888TC/46
Device Lot Number2778500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR